# SDR SWAA2015081242772

- Difficulty date: August 1, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pad
- Part number: 6915217
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY NET ATTACH PAD CORRODED AT BS 495, BETWEEN STRINGER 21L TO 23L.  REPAIRED PAD IAW SRM & DWG.
